# SDR RJEF20130722004

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N564TA
- Make and model: Airbus A321-231
- Aircraft serial: 2862
- Aircraft time: 26,995 hours, 9,131 cycles
- Engine: Iae V2533A5
- Engine time: 24,277 hours, 10,340 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171
- Part serial: 56187
- Condition: Cracked
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH, ACFT SUFFERED A BIRD STRIKE ON LT WINDSHIELD, PILOT REPORTED "LT WINDSHIELD HEAT, WINDSHIELD CRACKED THRU 9000 FT".  THE ACFT LANDED WITH NO MORE INCONVENIENCES.  MX R & R THE LT WINDSHIELD IAW AMM 56-11-11, PB401 AND PERFORMED THE CORRESPONDING TESTS WITH NORMAL RESULTS.
